MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a false positive architect b-hcg generated on an architect i2000sr analyzer for a female patient.Sid (b)(6) initial result = 104 iu/ml, repeat result = 1.2 iu/ml.There was no impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not provided.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect total b-hcg reagent, lot 77139ud00.Review of tracking and trending by list number and by complaint lot did not identify any trends.Device history review did not identify any nonconformances, potential nonconformances or deviations associated with the customer¿s issue.The overall performance of architect total b-hcg reagents in the field was reviewed using data from customers worldwide.The patient median result for the complaint lot is within the established limits and comparable to other lots in the field, confirming no systemic issue for the complaint lot.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency was identified with the architect total b-hcg reagent, lot 77139ud00.
 
Event or Problem Description
The customer observed a false positive architect b-hcg generated on an architect i2000sr analyzer for a female patient.Sid (b)(6).Initial result = 104 iu/ml, repeat result = 1.2 iu/ml.There was no impact to patient management.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23757313
Report Number3005094123-2025-00633
Device Sequence Number15981951
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)260605(10)77139UD00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Catalogue Number07K78-25
Device Lot Number77139UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR RECONDIT KO, 03M74-65, (B)(6).; ARC I2000SR RECONDIT KO, 03M74-65,(B)(6).
Patient SexFemale